“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6882
School of Physics
  Title:   Noncommutative Dipole QED
  Author(s): 
1.  N. Sadooghi
2.  M. Soroush
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  18
  Year:  2003
  Pages:   97-126
  Supported by:  IPM
  Abstract:
The noncommutative dipole QED is studied in detail for the matter fields in the adjoint representation. The axial anomaly of this theory is calculated in two and four dimensions using various regularization methods. The Ward-Takahashi identity is proved by making use of a non-perturbative path integral method. The one-loop β-function of the theory is calculated explicitly. It turns out that the value of the β-function depends on the direction of the dipole length L, which defines the noncommutativity. Finally using a semi-classical approximation a non-perturbative definition of the form factors is presented and the anomalous magnetic moment of this theory at one-loop order is computed.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right